# SDR P2RA960003

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14975
- Make and model: Airbus A300 B4-203
- Aircraft serial: 261
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 9105M20G05
- Condition: Delaminated
- Location: Nr 1 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON CORE SECTION OF NR 1 ENGINE LEFT THRUST REVERSER.  REMOVED AND REPLACED NR 1 ENGINE LEFT THRUST REVERSER PER A300MM, OPERATIONAL CHECK OK.  (M)
